# SDR CA040225007

- Difficulty date: July 14, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 24,030 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: C3TE37ND
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT ELEVATOR FRONT SPAR P/N C2-TE-37ND UPPER ATTACH HOLES (NR 10) FOR CENTER HINGE POSITION HAS SMALL CRACK(S) AROUND THE UPPER AN3 BOLT HOLE.
